# SDR SIMA20120413012

- Difficulty date: April 13, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 23,898 hours, 21,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE GALLEY AREA FLOOR PROXIMITY EMERGENCY LIGHT STRIP WAS THE WRONG PART NUMBER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY AREA PROXIMITY EMERGENCY LIGHT STRIP IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
